Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Vertex ring-indexed lie algebras.

Fairlie, D. B. and Zachos, C. K. (2005) 'Vertex ring-indexed lie algebras.', Physics letters B., 620 (3-4). pp. 195-199.

Abstract

Infinite dimensional Lie algebras are introduced, which are only partially graded, and are specified by indices lying on cyclotomic rings. They may be thought of as generalisations of the Onsager algebra, but unlike it or its sl(n) generalisations, they are not subalgebras of loop algebras associated with sln(n). In a particularly interesting ase associalte with sl(3), their indices lie on the Eisenstein integer triangular lattice and these algebras are expected to undelie vertex operator combinations in CFT, brane physics and graphite monolayers.

Item Type:Article
Full text:PDF - Accepted Version (173Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1016/j.physletb.2005.06.033
Record Created:23 Apr 2007
Last Modified:24 Aug 2011 09:23

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library